Show simple item record

AuthorFujishige, Satorudc.contributor.author
AuthorMassberg, Jensdc.contributor.author
Date of accession2020-01-24T06:28:21Zdc.date.accessioned
Available in OPARU since2020-01-24T06:28:21Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordDual consistencydc.subject
KeywordLinear inequalitiesdc.subject
KeywordCardinality constrained polytopesdc.subject
KeywordMatroidsdc.subject
Dewey Decimal GroupDDC 000 / Computer science, information & general worksdc.subject.ddc
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleDual consistent systems of linear inequalities and cardinality constrained polytopesdc.title
Resource typeBeitrag zu einer Konferenzdc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Optimierung und Operations Researchuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10107-014-0748-2dc.identifier.doiExternal
Source - Title of sourceMathematical Programmingsource.title
Source - PublisherHeidelbergsource.publisherPlace
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume150source.volume
Source - Issue1source.issue
Source - Year2015source.year
Source - From page35source.fromPage
Source - To page48source.toPage
Source - ISSN0025-5610source.identifier.issn
Source - eISSN1436-4646source.identifier.eissn
FundingJSPSMinistry of Education, Culture, Sports, Science and Technology, Japan (MEXT)Japan Society for the Promotion of Science [25280004]uulm.funding
FundingHausdorff Center for Mathematics, University of Bonnuulm.funding
FundingResearch Institute for Mathematical Sciences, Kyoto Universityuulm.funding
Conference name2nd International-Symposium-on-Combinatorial-Optimization (ISCO 2012)uulm.conferenceName
Conference placeAthensuulm.conferencePlace
Conference start date2012-04-19uulm.conferenceStartDate
Conference end date2012-04-21uulm.conferenceEndDate
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000351228300004uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record